Steps to parameter redundancy in age-dependent recovery models

Catchpole, E.A. and Freeman, S.N. and Morgan, B.J.T. (1996) Steps to parameter redundancy in age-dependent recovery models. Journal of the Royal Statistical Society Series B-Methodological, 58 (4). pp. 763-774. ISSN 0035-9246. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

Recovery data result when marked animals are found dead and their marks are reported. Large banks of such data exist for many species of birds ringed as young. It is often important to include in stochastic models for such data a degree of age variation in both the annual survival and the reporting probabilities. We show how to determine by inspection whether such models are parameter redundant, which identifies the cause of the parameter redundancy when it occurs. We also show how the results extend to a useful example of a model incorporating both time- and age-dependent probabilities.

Item Type: Article
Uncontrolled keywords: age variation; capture-recapture; ornithology; parameter redundancy; recovery models; variable reporting rate
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
H Social Sciences > HA Statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: M.A. Ziai
Date Deposited: 15 May 2009 11:29
Last Modified: 15 May 2009 11:29
Resource URI: http://kar.kent.ac.uk/id/eprint/18867 (The current URI for this page, for reference purposes)
  • Depositors only (login required):